MathSciNet Relay Station
MathSciNet bibliographic data
MR1905204 37E99 (37B99)
Ashwin, P.; Fu, X.-C. On the geometry of orientation-preserving planar piecewise isometries. J. Nonlinear Sci. 12 (2002), no. 3, 207–240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement